Measures of prediction error for survival data with longitudinal covariates
Article first published online: 10 FEB 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 53, Issue 2, pages 275–293, March 2011
How to Cite
Schoop, R., Schumacher, M. and Graf, E. (2011), Measures of prediction error for survival data with longitudinal covariates. Biom. J., 53: 275–293. doi: 10.1002/bimj.201000145
- Issue published online: 4 MAR 2011
- Article first published online: 10 FEB 2011
- Manuscript Accepted: 22 NOV 2010
- Manuscript Revised: 25 OCT 2010
- Manuscript Received: 19 JUL 2010
- Deutsche Forschungsgemeinschaft (DFG Forschergruppe FOR 534)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!